# SDR YENA201705250412

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,139 hours, 16,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE RT T/E WING SKIN OVERHANG AREA 5,  BETWEEN RIBS 16-17.  INBD SPOILER FITTING NR 4.  REPAIRED IAW EO A32F-57-3698-00 AND EC A17-469-01.
